# SDR KCSA071191

- Difficulty date: June 14, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 79,293 hours, 22,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Pulled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS PULLING THROUGH SKIN AFT OF AFT SPAR TOPSIDE OF WING AT WS-411.
